Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Quasinilpotent operators as norm limits of nilpotent operators


Authors: E. H. Luchins and K. C. Mastan
Journal: Bull. Amer. Math. Soc. 79 (1973), 564-565
MSC (1970): Primary 46L20; Secondary 46J15
DOI: https://doi.org/10.1090/S0002-9904-1973-13204-5
MathSciNet review: 0312285
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L20, 46J15

Retrieve articles in all journals with MSC (1970): 46L20, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13204-5